# SDR 97ZZZX4496

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24264
- Make and model: Cessna 152
- Aircraft serial: 15280183
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 040010757
- Condition: Frayed
- Location: Elev Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTED THE UPPER ELEVATOR TRIM TAB CABLE HAD SEVERAL BROKEN STRANDS.  UPON REMOVAL, FOUND THE .0937 INCH 7 BY 7 CABLE WAS BROKEN IN TWO AREAS.  ONE FORWARD OF AND THE OTHER AFT OF THE PULLEYS WHICH CHANGE CABLE DIRECTION IN THE HORIZONTAL STABILIZER.  BREAK FORWARD OF PULLEY HAD ONLY ONE STRAND LEFT.  AFT OF PULLEY HAD TWO STRANDS.  ANNUAL INSPECTION WAS DONE IN APRIL, 1997.  LAST 100-HOUR INSPECTION ACCOMPLISHED IN JULY, 1997.  BOTH ELEVATOR TRIM TAB CABLES AND CHAIN WERE REPLACED.  SUBMITTER RECOMMENDS CLOSER LOOK AT ALL CABLES WHERE THEY GO AROUND PULLEYS.
